Permutation Polynomials of Higher Degrees for Turbo Code Interleavers

Jonghoon RYU  

Publication
IEICE TRANSACTIONS on Communications   Vol.E95-B   No.12   pp.3760-3762
Publication Date: 2012/12/01
Online ISSN: 1745-1345
DOI: 10.1587/transcom.E95.B.3760
Print ISSN: 0916-8516
Type of Manuscript: Special Section LETTER (Special Section on Coding and Coding Theory-Based Signal Processing for Wireless Communications)
Category: 
Keyword: 
turbo code,  interleaver,  algebraic,  address generation,  linear interleaver,  permutation polynomial,  quadratic polynomial,  

Full Text: PDF>>
Buy this Article




Summary: 
Permutation polynomial based interleavers over integer rings, in particular quadratic permutation polynomials have been widely studied. In this letter, higher degree permutation polynomials for interleavers are considered for interleavers and permutation polynomials superior to quadratic permutation polynomials are found for some lengths.